# SDR SWAA2022020766106

- Difficulty date: February 1, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737*
- Aircraft serial: 32494
- Aircraft time: 54,907 hours, 32,739 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

193D PANEL STA 727 VERTICAL CLIP CRACKED ; 193D PANEL STA 727 VERTICAL CLIP CRACKED ON LEFT SIDE / [01] VERTICAL CLIP FABRICATED FROM 0.050 2024T3 REF. TSR 202200826; [02] INST. VERTICAL CLIP REF SRM 51-40-02
